RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1957, Volume 114, Number 4, Pages 733–736 (Mi dan22016)  

THEORY OF ELASTICITY

On a problem in the theory of elasticity with mixed homogeneous conditions

D. I. Sherman

Institute of Mechanics, USSR Academy of Sciences

Full text: PDF file (582 kB)

Bibliographic databases:
Presented: Л. И. Седов
Received: 16.10.1956

Citation: D. I. Sherman, “On a problem in the theory of elasticity with mixed homogeneous conditions”, Dokl. Akad. Nauk SSSR, 114:4 (1957), 733–736

Citation in format AMSBIB
\Bibitem{She57}
\by D.~I.~Sherman
\paper On a problem in the theory of elasticity with mixed homogeneous conditions
\jour Dokl. Akad. Nauk SSSR
\yr 1957
\vol 114
\issue 4
\pages 733--736
\mathnet{http://mi.mathnet.ru/dan22016}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0092389}
\zmath{https://zbmath.org/?q=an:0079.39604}


Linking options:
  • http://mi.mathnet.ru/eng/dan22016
  • http://mi.mathnet.ru/eng/dan/v114/i4/p733

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:64
    Full text:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020